# SDR USAA20090904BB132

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Missing
- Location: Life Raft
- Component: Life Raft
- Component part number: 61260102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RAFT MISSING SEAL.  REMOVED AND REPLACED THE SLIDE/RAFT ASSEMBLY.
